Ive been having anxiety and atacks for 6 months now about 2 months ago I started taking ativan.I took a 0.5.I took it for a buot a month skipping it one day or 2,near the end taking halfs.I went to see the dr cuz I was scared to get addicted he gave me rivotril(klonopin) now going with the tendenci to take half I continued taking half .Half last sunday and monday..Monday I dint take any as I was feeling better,wesnday I felt it coming on late so I took one and thursday and friday I felt relativly good besides at work( that feeling of needing to get out).Now at 3 am friday or I guess saturday I wake up sweaty thiking oh oh is this withdrawl then at 8 I the morning same thing but a little more sweaty and more panicky so I tok it ,it kicked in after half an hour.
But now im left wondering im addcited aftre 2 months was it withdrawl or a simple axiety attack.I mean ive ben taking the lowest dose once a day and even at that the last 2 weekd most the time breaking that lowest dose in half..What do you think my dr said it cant but who knows
I've been taking rivotril for 2 years then I stopped becuz my doctor told me to eventually ween myself off it, it's not an addictive pill I think, depending on the amount you take, I started out taking a half a pill every night and now iv been taking it for the past 2 years just a quarter 1/4 and that has kept my panic attacks under control. if you take a 1/4 every morning it should relax you during the day and eventually keep your attacks under control. you wont be on such a large dose of the rivotril, and you will feel better. I did it that way. of course you have to stick with doctors orders. We all deal with attacks diferently then others, so follow your docs advice. you'll be fine hang in there.